The number of elliptic regions adjoining a singular point
Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 759-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_4_a0,
author = {A. N. Berlinskii},
title = {The number of elliptic regions adjoining a singular point},
journal = {Doklady Akademii Nauk},
pages = {759--762},
year = {1968},
volume = {178},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a0/}
}
A. N. Berlinskii. The number of elliptic regions adjoining a singular point. Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 759-762. http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a0/